# SDR 06FDEA03178

- Difficulty date: September 4, 2006
- Submitted: September 5, 2006
- Operation: Air carrier
- Aircraft: N451FE
- Make and model: Airbus A310-222
- Aircraft serial: 303
- Aircraft time: 55,411 hours, 18,749 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Condition: Unknown
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, LANDING GEAR WOULD NOT RETRACT.  INDICATION WAS THREE RED DOOR LIGHTS THREE GREEN DOWN AND LOCKED LIGHTS ON.  HANDLE WOULD NOT GO ABOVE NEUTRAL POSITION.  TRIED BOTH SYST NR 1 AND SYST NR 2 AS PER QRH AND C/BS.  PERFORMED VISUAL INSPECTION TO PITCH DAMPER, NO LEAK DETECTED.  RECTIFIED HYDRAULIC LEVEL IAW AMM 12-12-32.  PERFORMED MLG TEST IAW AMM 32-31-00.
